# SDR DXTA2012022804892

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 5,419 hours, 3,816 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER PEDALS LOCKED UP AFTER APPROX 800FT AFTER TAKEOFF.  A "MECHANICAL CLICK" WAS HEARD AT LOCK-UP. COULD NOT MOVE PEDALS WITH YAW DAMPER ON OR OFF.  AUTOPILOT ENGAGED SEEMED TO OPERATE THE RUDDER.   PRIOR TO LANDING RUDDER STILL WOULD NOT MOVE.  AFTER LANDING RUDDER PEDALS MOVED FREELY.  PERFORMED DETAILED INSPECTION OF ALL RUDDER SYS COMPONENTS AND CABLE RUNS.  NO DEFECTS NOTED.  INSPECTED ALL AREAS FOR ANY MATERIAL THAT MAY HAVE BECOME JAMMED SYSTEM.  NO DEFECTS NOTED.  PERFORMED OPS CHECKS OF AUTO PILOT, YAW FAMP, AND RUDDER SYS.  ALL SYS CHECKED NORMAL.  ALL WORK IAW MM 27-20-00 & 22-10-30.
